MathSciNet Relay Station
MathSciNet bibliographic data
MR2352369 (2008e:16019) 16R10
Belov, A. Ya. On varieties generated by a ring that is finite-dimensional over a centroid. (Russian) Uspekhi Mat. Nauk 62 (2007), no. 2(374), 171--172; translation in Russian Math. Surveys 62 (2007), no. 2, 379–381
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement